Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Reeb stability for noncompact leaves in foliated $ 3$-manifolds


Authors: John Cantwell and Lawrence Conlon
Journal: Proc. Amer. Math. Soc. 83 (1981), 408-410
MSC: Primary 57R30; Secondary 58F18
DOI: https://doi.org/10.1090/S0002-9939-1981-0624942-5
MathSciNet review: 624942
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions are investigated under which a proper leaf has a trivally foliated, saturated neighborhood.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R30, 58F18

Retrieve articles in all journals with MSC: 57R30, 58F18


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0624942-5
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society